# SDR HEEA064378

- Difficulty date: September 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1545X
- Make and model: Skrsky S76A
- Aircraft serial: 760050
- Engine: Allsn 250C30P
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gear
- Part number: 6893673
- Condition: Spalled
- Location: Gearbox
- Part time: 213 hours
- Component: 23035179
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO METAL IN OIL.  UPON INSPECTION OF GEARBOX PARTS NOTED:  SPALLING OF GEAR TEETH.  INSTALLED NEW PARTS.
